# SDR FDEA202410061430

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,412 hours, 23,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 243581
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EMERGENCY LIGHTS TEST FAILED    R/I  06OCT24 09:00   MEM  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: AD-3214-31                          POS: 3  SRL: 243581  ON  MPN: AD-3214-31           CPN: 3310373  SRL: 243726                    TAG NBR: 0914I6     FACT 06OCT24 09:00   MEM  AMM: 33-51-14-04  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT  BATTERY REF ABOVE. OPS CHECK GOOD. OK FOR SERVICE.  SDR INFO: EMERGENCY POWER SUPPLY BATTERY, AERO  DESIGN INC., PN: AD-3214-31, SN: 243581
